# SDR DALA2024120611497

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: No Test
- Location: Ailerons
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6804 AILERON TRIM ACTUATOR FAILED FREE PLAY CHECK OF BEARING AT STEP 9(A) PER CC# 2711-01030-01. CORRECTIVE ACTION: AILERON TRIM ACTUATOR FAILED FREE PLAY CHECK OF BEARING AT STEP 9(A) PER CC# 2711-01030-01. AILERON TRIM ACTUATOR WAS REPLACED ON CC # 00155. (0692172)
